Acta Mechanica Sinica
Acta Mechanica Sinica  2011, Vol. 27 Issue (1): 36-43    DOI:
Research papers  | 
Analysis of regular and chaotic dynamics of the Euler-Bernoulli beams using finite difference and finite element methods
J. Awrejcewicz1,A.V. Krysko2,J. Mrozowski1,O.A. Saltykova2,M.V. Zhigalov2
1. Department Automation and Biomechanics, Technical University of Lodz, Poland
2. Department of Mathematics and Modeling, Saratov State University, Russian Federation
Copyright © Acta Mechanica Sinica Editorial Office
Address: No.15 Bei Si Huan Xi Road, Beijing 100190, China
Telephone: +86-(0)10-62536271   Fax:+86-(0)10-82543907
Technical support: Beijing Magtech